I have gone from 15mg as wasn’t feeling good onto 7.5mg, but I am still waking up tired and feeling really groggy. Should I come of it altogether
About mirtazapine dosage, 7.5mg.
- 3 Apr 2021 by Pauline jackson
- 3 April 2021 (2 weeks ago)
- depression, anxiety, mirtazapine, dosage
Been on,of Mirtazapine for few years,but had really bad reaction about 5 years ago, went into Saturday morning surgery in our hospital, Dr there took me straight of Mirtazapine said wasn’t good for me,he did give me perciption for different one,which was good,but after yr,feeling so good took myself of, but another year or so later began feeling not good again, only to be put on Mirtazapine again,tried explain wanted the last one,to be told I’d only been on ever been on Mirtazapine,as was hospital perciption,they don’t know which one , what should I now do , not really that depressed but feeling at times but lost, tired and tend to wander about house,I haven’t any worries,got caring partner,why feel like this
How long have you been taking your mirtazapine? If it's been recently this may be a side effect which resolves over a period of a couple of weeks (mirtazapine is often prescribed for this particular side effect). If it's been more persistent you should let your doctor know and get professional advice before adjusting your dosage or stopping the medication.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.